# SDR UALA2012032001802

- Difficulty date: March 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 68,062 hours, 25,028 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Leaking
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DID NOT STOP PRESSURE SQUEAL UNTIL ABOVE 10,000 FT.   PRESSURIZED AC, FOUND LEAK AT DOOR 2L UPPER HINGE.  APPLIED REN AT 0500 TO UPPER HINGE AREA. NEED TO SAND AND  REPRESSURIZE. SANDED AND PRESSURIZED TWICE TO 4.0 AND 3.0, LEAK STOPPED AT 1.25PSI. OP CHKS GOOD.
